# SDR CA961003011

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cap Valve Stem
- Part number: 62388
- Condition: Missing
- Location: #1 Cylinder
- Part time: 202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS OVERHAULED 15 AUGUST 1994. ANNUAL 100 HOUR INSPECTION JULY 1995 FOUND #1 CYLINDER COMPRESSION LOW (50 PSI), CYLINDER WAS REMOVED, REPAIRED AND REINSTALLED UNDER WARRANTY BY OVERHAULER. NEXT 103.3 HOUR ANNUAL INSPECTION FOUND FOUR (4) ROCKER BOX COVERS LEAKING, #1 CYLINDER INTAKE CAP VALVE STEM MISSING AND METAL CONTAMINATION IN THE OIL FILTER.
